# SDR NWAA073376301

- Difficulty date: September 25, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 76,942 hours, 10,317 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK COMMON TO THE BL 0 CROWN INTERCOSTAL AT BS 340.  REPAIRED PER EA 63-210143 SECTION I, SECTION II OF EA 63-210143 TO BE ACCOMPLISHED 12 MONTHS FROM SEPT 24, 2007.
